MathSciNet Relay Station
MathSciNet bibliographic data
MR2012996 (2004k:35313) 35Q51 (35Q53)
Tian, Lixin; Song, Xiuying New peaked solitary wave solutions of the generalized Camassa-Holm equation. Chaos Solitons Fractals 19 (2004), no. 3, 621–637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement